# SDR C2XA08CL044

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 15,837 hours, 15,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT STRIP AT ROW 3 & 4 FAILED OPERATIONAL CHECK.  MAINTENANCE INSPECTED AND REPLACED THE FLOOR PROXIMITY LIGHT STRIP AT ROW 3 & 4.  OPERATIONAL CHECKS WERE GOOD.
